Linearized Oscillation Theory for a Nonlinear Nonautonomous Difference Equation

Berezansky L., KARPUZ B.

24th International Conference on Difference Equations and Applications (ICDEA), Dresden, Germany, 21 - 25 May 2018, vol.312, pp.3-19 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 312
  • Doi Number: 10.1007/978-3-030-35502-9_1
  • City: Dresden
  • Country: Germany
  • Page Numbers: pp.3-19
  • Keywords: Difference equations, Variable delays, Linearized oscillation, Pielou equation, Ricker model, Lasota-Wazewska equation, NONOSCILLATION
  • Dokuz Eylül University Affiliated: Yes


We review some theorems and mistakes in linearized oscillation results for difference equations with variable coefficients and constant delays, as well as develop linearized oscillation theory when delays are also variable. Main statements are applied to discrete models of population dynamics. In particular, oscillation of generalized Pielou, Ricker and Lasota-Wazewska equations is considered.